We are trying to concieve (conceive) for almost 5 years, and they told us we have unexplained infertility. I would not go to IVF because we have no insuarance and we are still young. We are both 28. My doctor tried clomid and IUI for 3 times. Did not work. So he said lets try laparoscopy and search for endometriosis. I have no pain during period. So I underwent laparoscopy and they found a little lesions on my uterus. My tubes and ovaries look good. My doc thinks that that endometriosis on my uterus could be my problem. He is suggesting Lupron for 6 month to shrink that endo and then try IUI and clomid again. I think he is right, but the stories I read about Lupron scare me to death. I know I can't get pregnant, but am in normal health, I feel myself great, I don;t want ot make myself totally sick with this shot, but I want children very badly. Please let me know is somebody have gotten pregnant after this drug? and how did you feel when you were on it? And what day of your period should you get the first shot?
The first time I did Lupron, I was on it for 6 months. The side effects I experienced were hot flashes, vaginal dryness, weight gain and mood swings.
The second time I did Lupron, I was on it again for 6 months. The side effects were a little worse that time. I had: hot flashes, vaginal dryness, weight gain, mood swings, horrible insomnia, debilitating headaches and joint pain. Before I started Lupron for the second time, I was diagnosed with fibromyalgia and it is possible that the Lupron made those symptoms worse.
When you take Lupron, you usually get your injection within the first few days of your period. It seems like I got mine around day 3 or so. They also need to make sure you are not pregnant before starting Lupron Depot as it is a category X drug which means it has a high chance of causing birth defects in a developing child.
If you are scared of taking it for 6 months, some doctors will do it for 3 months. The only thing I urge you or anyone else considering Lupron is to get the monthly injection, not the one you get every 3 months-that way if you have a reaction, it won't take as long to get out of your body. Also, some doctors will prescribe a little "add back" hormone therapy if the side effects really bother you-usually low dose birth control or a combination of low dose Estrace and progesterone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.